# SDR QXEA0300298

- Difficulty date: February 21, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 2,939 hours, 3,485 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Part number: 471515
- Part serial: 54965493
- Condition: Failed
- Location: Zone 700
- Part time: 2,425 hours, 184 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEG - FLIGHT 2353 - AFTER DEPARTURE, THE LANDING GEAR WOULD NOT RETRACT WITH THE HANDLE IN THE UP POSITION. MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE #2 WOW PROXIMITY HARNESS. THE HARNESS/SYSTEM WAS RIGGED, OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
